International Journal of Preventive Medicine

CASE REPORT
Year
: 2019  |  Volume : 10  |  Issue : 1  |  Page : 113-

A pediatric case of antibiotic-associated hemorrhagic colitis caused by klebsiella oxytoca


Abdollah Karimi1, Arefeh Fayazi1, Javad Ghorobi2, Zahra Pourmoghaddas3 
1 Research Institute for Children Health, Pediatric Infections Research Center, Mofid Children Hospital, Shahid Beheshti University of Medicine Sciences, Tehran, Iran
2 Department of Surgery, Shahid Beheshti University of Medicine Sciences, Tehran, Iran
3 Research Institute for Children Health, Pediatric Infections Research Center, Mofid Children Hospital, Shahid Beheshti University of Medicine Sciences, Tehran; Child Growth and Development Research Center, Research Institute for Primordial Prevention of Non-Communicable Disease, Isfahan University of Medical Sciences, Isfahan, Iran

Correspondence Address:
Zahra Pourmoghaddas
Research Institute for Children Health, Pediatric Infections Research Center, Mofid Children Hospital, Shahid Beheshti University of Medicine Sciences, Tehran
Iran

In recent decade the prevalence of antibiotic associated diarrhea was increased because of more antibiotic usage. Colstridum difficile is a microorganism which can cause mild to severe colitis. But the only cause of colitis related to Antibiotics is not colstridum difficle. In this case report we explain a child whit antibiotic associated colitis due to klebsiella oxtyoca.


How to cite this article:
Karimi A, Fayazi A, Ghorobi J, Pourmoghaddas Z. A pediatric case of antibiotic-associated hemorrhagic colitis caused by klebsiella oxytoca.Int J Prev Med 2019;10:113-113


How to cite this URL:
Karimi A, Fayazi A, Ghorobi J, Pourmoghaddas Z. A pediatric case of antibiotic-associated hemorrhagic colitis caused by klebsiella oxytoca. Int J Prev Med [serial online] 2019 [cited 2021 Apr 18 ];10:113-113
Available from: https://www.ijpvmjournal.net/article.asp?issn=2008-7802;year=2019;volume=10;issue=1;spage=113;epage=113;aulast=Karimi;type=0